MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION
Model Number ATLS24
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an autolog one source pack, it was reported that air was seen in the line, and customer also noticed a leak by the bowl.Customer was able to read the disposable exchange material and resolved the problem.The device was replaced.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Correction b5: medtronic received information that prior to use of 2 autolog one source packs, it was reported that for pli 10: customer noticed a leakage through the bowl and in pli 20: customer observed that the device filled, but found air on the line, during check, customer observed leakage by the bowl.The devices were replaced.There was no patient involvement, so no adverse effect occurred.Additional info b5: medtronic received additional information that there was no damage noted in the instrument or the disposable.The only abnormality, identified by the customer, was the identification of liquid coming out from under the equipment.The leak occurred during assembly of the device.The customer stated that the issue was identified before the equipment was made available for the surgical procedure.There was no contact with fluids.There were no error warning messages.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic received information that prior to use of the autolog one source packs, it was reported that the customer noticed a leakage through the bowl in one pack (pli 10) and as the second wash kit filled, air was found in the line, the wash kit was checked and a leak was found from the bowl (pli 20).The devices were replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no damage noted in the instrument or the disposable.The only abnormality, identified by the customer, was the identification of liquid coming out from under the equipment.The leak occurred during assembly of the device.The customer stated that the issue was identified before the equipment was made available for the surgical procedure.There was no contact with fluids.There were no error warning messages.Medtronic received additional information that the problem was identified during the assembly of the disposable material, at this stage there was no contact with the patient's blood.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of damage or abnormalities.No fin, straw, or dimple plate damage was noted, no signs of holes or cracks were detected.The bowl was run a couple of times using di water.During the runs there was no bowl lift, leaks, air bubbles or pump speed error messages noted.Reason for the return was not confirmed.Additional information h6.2 eval code method (fdm/annex b): this field was updated.Additional information h6.3 eval code result (fdr/annex c): this field was updated.Correction d3 mfr name postal code correction d4 unique identifier (udi) # medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG ONE SOURCE PACK
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20118191
Report Number9612164-2024-04007
Device Sequence Number7277409
Product Code CAC
UDI-Device Identifier00643169108363
UDI-Public(01)00643169108363(17)251020(10)0228325565
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2025
Device Model NumberATLS24
Device Catalogue NumberATLS24
Device Lot Number0228325565
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer09/22/2024
10/19/2024
09/19/2025
Initial Report FDA Received Date09/02/2024
Supplement Report FDA Received Date09/23/2024
10/29/2024
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown